# SDR ASAA2012072492597

- Difficulty date: July 2, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 13,720 hours, 4,411 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 1938
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 57,533 hours, 30,292 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON RECALL SELECTION GOT BOTH MASTER CAUTION LIGHTS, AIR COND LIGHT, AND LEFT PACK LIGHT.  PERFORMED QRH CHECKLIST, SELECTED MASTER CAUTION RESET AND LIGHT WENT OUT.  ACFT GROUNDED. ACCOMPLISHED LEFT PACK ZONE TEMP CONTROLLER BITE CHECK.  ALL PREVIOUS 9 FLIGHT LEGS LOGGED TEMP CONTROL VALVE FOR LT PACK. REPLACED LT TCV REF MM21-51-10.  OPS AND LEAK CHECKS GOOD. PACK/ZONE TEMP CONTROLLER BITE SHOWS NO FAULTS.
